# SDR 96ZZZX1590

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 222382001103
- Condition: Leaking
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
